# SDR UPS06847912

- Difficulty date: August 15, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 67,689 hours, 26,786 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Attach Fitting
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 340 RT ACTUATOR ATTACH FITTING CORRODED ON SIDE BRACE ATTACH LUGS.  REPAIRED RT FLAP ACTUATOR ATTACH FITTING AT XRS 340 IAW SAA EA NR 008-2760-01-A0364, UPS RAA NR DC8-27-20084, BAC SERV REQUEST ID NR 1-220094385, AND FAA FORM 8100-9.
